CSpace  > 数学所
Circle expanding maps and symmetric structures
Cui, GZ
1998-08-01
Source PublicationERGODIC THEORY AND DYNAMICAL SYSTEMS
ISSN0143-3857
Volume18Pages:831-842
AbstractA conjugacy between two uniformly asymptotic affine circle expanding maps is symmetric if they have the same eigenvalues along corresponding periodic points.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000076126800005
PublisherCAMBRIDGE UNIV PRESS
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13383
Collection数学所
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Cui, GZ. Circle expanding maps and symmetric structures[J]. ERGODIC THEORY AND DYNAMICAL SYSTEMS,1998,18:831-842.
APA Cui, GZ.(1998).Circle expanding maps and symmetric structures.ERGODIC THEORY AND DYNAMICAL SYSTEMS,18,831-842.
MLA Cui, GZ."Circle expanding maps and symmetric structures".ERGODIC THEORY AND DYNAMICAL SYSTEMS 18(1998):831-842.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cui, GZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cui, GZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cui, GZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.